# SDR K2ZA201611300001

- Difficulty date: November 18, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N8PQ
- Make and model: Gulstm 690A
- Aircraft serial: 11243
- Aircraft time: 7,447 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8977512
- Part serial: P888
- Condition: Failed
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PROPELLER GOVERNOR HIGH RPM LIMIT FAILED CAUSING ENGINE OVERSPEED SYSTEM TO RETARD THE ENGINE POWER.  PILOT SHUT DOWN ENGINE AS A PRECAUTION AND PERFORMED A NORMAL LANDING AT THE INTENDED DESTINATION.
